MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM CERTAIN PREVAIL IMPLANT 4/5/4 X 13MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM CERTAIN PREVAIL IMPLANT 4/5/4 X 13MM; DENTAL IMPLANT
Model Number NIIOS4513
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that implant fractured at the neck portion, it was removed and a bnst10 was placed on the site.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A nanotite tm certain® prevail® implant 4/5/4 x 13mm (niios4513) although the manufacturer (zb eu authorized representative) has received the product, the manufacturing/investigation site has not received/evaluated the actual device due to covid protocols and delays in shipment.Therefore the product has not been physically inspected and the investigation has been performed based on the available information.Device history record (dhr) review was completed for the subject lot number (810982).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (810982) for similar event and no other complaint was identified.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following sections have been updated: b4: date of this report b5: describe event or problem d4: unique identifier (udi) number changed to unknown g3: date received by manufacturer g7: type of report, follow-up number h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative a nanotite tm certain® prevail® implant 4/5/4 x 13mm (niios4513) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and a fracture on the collar.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The reported device location is unknown and was used for approximately 10 years and 11 months.Device history record (dhr) review was completed for the subject lot number (810982).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (810982) for similar event and no other complaint was identified.Based on the available information, device malfunction could not be verified and the reported event was non-verifiable.

Brand Name
NANOTITE TM CERTAIN PREVAIL IMPLANT 4/5/4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10436036
Report Number0001038806-2020-01203
Device Sequence Number3105419
Product Code DZE
UDI-Device Identifier00844868010791
UDI-Public(01)00844868010791(17)130418(10)810982(241)NIIOS4513
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K051461
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/18/2013
Device Model NumberNIIOS4513
Device Catalogue NumberNIIOS4513
Device Lot Number810982
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer11/25/2020
02/09/2021
Initial Report FDA Received Date08/21/2020
Supplement Report FDA Received Date11/30/2020
02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;